Products 1-3 of 3
Show
Advil Migraine Liqui-Gels 200mg Capsules Ibuprofen For Pain and Fever, Pain and Fever
Retail: $19.12
Our Price:$11.23
View
Availability: In Stock
Advil Migraine

    Advil Migraine Liqui-Gels 200mg Capsules Ibuprofen For Pain and FeverIt is clinically proven to relieve migraine pain and related symptoms, like nausea, and sensitivity to light and sound.Temporarily relieves minor aches and pains due to:headache.toothache.backache.menstrual cramps.common cold.muscular aches.minor pain of arthritis.

    Advil Migraine Liqui-Gels - 20 Ea
    Spotlight!
    Retail: $5.06
    Our Price:$4.11
    View
    Availability: In Stock
    Advil Migraine

      MANUFACTURER: WYETH CONSUMER. . INDICATIONS: Advil Migraine Liqui-Gels Treats migraine. INGREDIENTS: Active Ingredients: Per Capsule: Solubilized Ibuprofen Equal to 200 mg Ibuprofen (Present as the Free Acid and Potassium Salt). Inactive Ingredients: D&C Yellow No. 10; FD&C Green No. 3; FD&C Red No. 40; Gelatin; Light Mineral Oil; Pharmaceutical Ink; Polyethylene Glycol; Potassium Hydroxide; Purified Water; Sorbitan; Sorbitol. DIRECTIONS: Do not take more than directed. Adults: take 1 capsule....

      Advil Migraine Liqui-Gels - 40 Ea
      Retail: $9.52
      Our Price:$7.68
      View
      Availability: In Stock
      Advil Migraine

        MANUFACTURER: WYETH CONSUMER. INDICATIONS: Advil Migraine Liqui-Gels Treats migraine. INGREDIENTS: Active Ingredients: Per Capsule: Solubilized Ibuprofen Equal to 200 mg Ibuprofen (Present as the Free Acid and Potassium Salt). Inactive Ingredients: D&C Yellow No. 10; FD&C Green No. 3; FD&C Red No. 40; Gelatin; Light Mineral Oil; Pharmaceutical Ink; Polyethylene Glycol; Potassium Hydroxide; Purified Water; Sorbitan; Sorbitol. DIRECTIONS: Do not take more than directed. Adults: take 1 capsule....